# SDR NSVA2011281

- Difficulty date: October 30, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N198CJ
- Make and model: Saab 340B
- Aircraft serial: 198
- Aircraft time: 43,108 hours, 51,191 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE SKIN UNDER ICE SHIELD NR 7 HAS NUMEROUS AREAS OF MINOR TO DEEP PITTING CORROSION AND LIGHTNING EXIT HOLES PIN HOLES. REPAIR DOUBLER INSTALLED FROM FUSELAGE STA 306 TO 325.5 SL 1614 TO 1620.  FOR TD340-53-11-77 AND MM-409# 404889.  CONTROL # 198-26.
